# SDR SWAA2022012582543

- Difficulty date: May 18, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CENTER SCUFF PLATE CRACKED / R-1 DOOR CENTER SCUFF PLATE REPAIRED IAW EA 1-A53-2076 REV.11.
